# SDR ERAA094455

- Difficulty date: February 15, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 8,667 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873101
- Part serial: 0082
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FLOAT ASSY DUE 6 MONTH INSPECTION.  CYLINDER PN 2370039 SN 959 DUE HYDROTESTING 2-04.  CHECK VALVES PN B17573-5 ON FLOAT BAG LEAKING.  ELBOW CORRODED ACTION TAKEN:  REPLACED CYLINDER SN 959 WITH SERVICEABLE CYLINDER SN 615.  REMOVED AND REPLACED 2 EA CHECK VALVES AND REPLACED ELBOS PN B17794-1.  CHECKED FOR COMPLIANCE WITH SB 120-813, 120-87-4, 120-82-4, 120-84-1, 802-25-1 & 802-25-2.
